# SDR SIMA20130515006

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 27,112 hours, 19,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101784
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4674 THE CREW REPORTED THAT AFTER SHUTDOWN, THE FORWARD EMERGENCY LIGHTS IN CABIN AND OUTSIDE THE AIRCRAFT WOULD NOT GO OUT EVEN WHEN TURNED OFF.  RECYCLED POWER AND EMERGENCY LIGHT SWITCHES AND LIGHTS STILL REMAINED ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT THE NR 1 EMERGENCY LIGHT POWER SUPPLY.  REMOVED AND REPLACED THE BATTERY AND POWER SUPPLY IAW WC 32-002.  THE OPERATIONAL CHECK WAS GOOD, NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
